Hi, I'm in need of some advice,so I've been on

Patient : Hi, I'm in need of some advice,so I've been on birth control for about two years now. Had it implanted after the birth of my second baby. Two and a half weeks after my last period, I started experiencing small amounts of brown spotting and severe cramps. Attributed it to iud Skyla birth control. About a week or so afterward started having symptoms I had during both of my previous pregnancies(moodiness, tender breasts, frequent headaches, dizziness, nausea). Thought I'd ride it out before I jumped to conclusions, now I'm 5 days late for my period, still with all of the same symptoms. Mind you my cycle comes like clockwork. Took one test tonight which came out negative. So confused.. What could be the reason for this? Is this normal with IUDs?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Hi, Our 9 yrs daughter has high cholesterol total-228(MAX190), HDL 66(>45) , LDL 140 (>100) Lipoproteina A 5...

Q: Children high cholesterol, high lipo A. What type of doctor we should visit and what thype of treatment?

Q: I had my implant removed a week ago i have been very ill when i had it taken out i am still a bit poorly how long unt...

Q: I have peyronies I can stil have erection there is No pain and just the erection is les strong and is swiftly to the ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews